Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have P&D in leg, collapsed artery. Stopped Cilestozol due to side effects. What can I do?

Hi, im 57 yr old male with p a d in left leg, 4 centimeter collapsed artery , diagnosed at v a hosp. 2 yrs ago. they wont put in a stint, because i smoke . two of my toes almost rotted off, im better now because of cilestozol 100 mg pills.i quit those pills because they make me feel like im having a heart attact. what can i do about this?? thanks, stonewall ray
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Take care!
Never stop your medication without medical advice.
You may end up loosing the leg! / You have to choose between the cigarette and your leg!
You must stop smoking – immediately / completely / permanently.
The smoking disease should be treated simultaneously. There are specialised services – like de-addiction centres. Some Psychiatrists and Internists are also specially trained.

Your reason to stop the drug does not sound reasonable!
The drug prevents clotting – helps, not harms...

Discuss with your doctor.
If you are very particular to discontinue, he may prescribe alternatives like aspirin and/or clopidogrel...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor